zbMATH — the first resource for mathematics

Uniform approximation by Szasz-Mirakjan type operators. (English) Zbl 0513.41013

41A36 Approximation by positive operators
41A65 Abstract approximation theory (approximation in normed linear spaces and other abstract spaces)
Full Text: DOI
[1] M. Becker, Global approximation theorems for Szász–Mirakjan and Baskakov operators in polynomial weight spaces,Indiana Univ. Math. J.,27 (1978), 127–142. · Zbl 0368.41024 · doi:10.1512/iumj.1978.27.27011
[2] M. Becker, An elementary proof of the inverse theorem for Bernstein polynomials,Aequationes Math.,19 (1979), 145–150. · Zbl 0444.41007 · doi:10.1007/BF02189862
[3] M. Becker and R. J. Nessel, An elementary approach to inverse approximation theorems,J. Approx. Theory,23 (1978), 99–103. · Zbl 0388.41010 · doi:10.1016/0021-9045(78)90094-1
[4] M. Becker and R. J. Nessel, Iteration von Operatoren und Saturation in lokal konvexen Räumen,Forschungsberichte des Landes Nordrhein-Westfalen Nr. 2470 (1975), 26–49.
[5] M. Becker, D. Kucharski, R. J. Nessel, Global Approximation Theorems for the Szász–Mirakjan Operators in Exponential Weight Sapces, In:Linear Spaces and Approximation (Proc. Conf. Oberwolfach, 1977), Birkhäuser Verlag, Basel.
[6] H. Berens and G. G. Lorentz, Inverse theorems for Bernstein polynomials,Indiana Univ. Math. J.,21 (1972), 693–708. · Zbl 0262.41006 · doi:10.1512/iumj.1972.21.21054
[7] G. H. Hardy,Divergent Series (Oxford, 1949).
[8] B. D. Boyanov and V. M. Veselinov, A note on the approximation of functions in an infinite interval by linear positive operators,Bull. Soc. Math. Roumanie,14 (62) (1970), 9–13. · Zbl 0226.41004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.